Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 385, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 13, 2015, 5:12 PM CST for Hinds County, Warren County, Yazoo County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2015, 5:12 PM CST (23:12 UTC)
- Expired
- Dec 13, 2015, 6:00 PM CST
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hinds County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS54 KJAN 132312
SVRJAN
MSC049-149-163-140000-
/O.NEW.KJAN.SV.W.0385.151213T2312Z-151214T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CST SUN DEC 13 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
EASTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 600 PM CST
* AT 511 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR REGANTON...
OR 9 MILES SOUTH OF VICKSBURG...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOVINA AROUND 525 PM CST.
FLOWERS AROUND 530 PM CST.
YOUNGTON AND OAK RIDGE AROUND 535 PM CST.
PHOENIX AROUND 545 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3258 9076 3257 9076 3257 9073 3262 9072
3262 9070 3264 9069 3265 9072 3258 9044
3256 9045 3219 9075 3219 9078 3218 9079
3217 9078 3215 9079 3221 9092
TIME...MOT...LOC 2311Z 213DEG 49KT 3220 9081
HAIL...<.75IN
WIND...60MPH
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 13, 3:59 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Dec 13, 3:59 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SUN DEC 13 2015
.DISCUSSION...LEADING EDGE OF SHOWER BAND HAS MADE IT TO THE MS
RIVER AS OF 2130Z. LEADING EDGE WILL CONTINUE MOVING EAST DURING THE
EVENING WITH WIDESPREAD RAIN FILLING IN BEHIND. IMPRESSIVE PRESSURE
GRADIENT HAS PRODUCED 15 TO 25 MPH WINDS WITH GUSTS NEAR 40 MPH IN
THE DELTA REGION THIS AFTERNOON. ADVANCING CONVECTIVE AREA IN THE
FACE OF THE LOW LEVEL WIND FIELD HAS PRODUCED STRONG CONVERGENCE
RESULTING IN LOCALIZED DAMAGING WINDS OVER N LA EARLIER. DUE TO THE
EXTREMELY LIMITED INSTABILITY (MLCAPES ONLY AROUND 200 J/KG)...THE
LOCALIZED DAMAGING WIND THREAT ALONG THE LEADING EDGE LOOKS TO BE THE
MAIN SEVERE WEATHER THREAT...ALTHOUGH A TORNADO WILL BE POSSIBLE WITH
0-1KM SHEAR VALUES AROUND 40 KNOTS AND MLLCL HEIGHTS BELOW 1KFT.
THERE WILL BE SOME HEAVY RAIN DURING THE EVENING...BUT THE
PROGRESSIVE NATURE WILL PREVENT ANY SIGNIFICANT AMOUNTS FROM PILING
UP.
SYSTEM WILL LIFT OUT TO THE NE TONIGHT/MONDAY LEAVING CONTINUED SW
FLOW ALOFT. MEANWHILE...ANOTHER IMPRESSIVE SYSTEM WILL PULL OUT OF
THE PAC NW AND DIG OVER THE ROCKIES. SYSTEM WILL WEAKEN AND SHEAR OUT
AS IT MOVES INTO THE PLAINS WEDNESDAY...BUT A WEAK COLD FRONT WITH
MOISTURE POOLING ALONG THE BOUNDARY WILL SPELL A CHANCE OF SHOWERS
WEDNESDAY/WEDNESDAY NIGHT.
A GRADUAL COOL DOWN LOOKS PROMISING FOR THE LATTER PART OF THE WEEK
WITH INCREASED TROFFING ALOFT OVER THE CENTER OF THE COUNTRY. MAX
TEMPS LOOK TO REMAIN IN THE 50S WITH 30S OVERNIGHT./26/
&&
.AVIATION...A COLD FRONT MOVING THROUGH THE REGION FROM WEST TO EAST
THIS EVENING WILL BRING AT LEAST SEVERAL HOURS OF MVFR TO IFR FLIGHT
CATS TO MOST SITES UNTIL LATE TONIGHT WHEN SKIES WILL START TO CLEAR
FROM THE WEST. UNTIL THE COLD FRONT PASSES THIS EVENING EXPECT GUSTY
SOUTH WINDS...OCCASIONALLY GUSTING TO 40 KTS...WILL ALSO BE A
HINDRANCE TO OPERATIONS. WINDS WILL REMAIN AT LEAST A BIT GUSTY
AFTER FRONTAL PASSAGE...BUT WILL VEER TO THE SOUTHWEST A BIT AND
SHOULD NOT BE QUITE AS STRONG. MUCH BETTER FLYING CONDITIONS ARE ON
TAP FOR TOMORROW. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 47 67 39 68 / 99 0 2 2
MERIDIAN 51 68 40 69 / 100 6 2 2
VICKSBURG 47 67 40 69 / 100 0 2 3
HATTIESBURG 52 70 42 72 / 99 0 1 2
NATCHEZ 47 69 41 71 / 100 0 2 3
GREENVILLE 48 62 42 66 / 100 0 2 3
GREENWOOD 49 64 39 67 / 99 0 2 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ025>033-036>039-
042>046-048>052-054>058-061>066-072>074.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-034-035-
040-041-047-053-059-060.
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&
26/BBHazardous weather outlook, Dec 13, 2:53 PM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 253 PM CST SUN DEC 13 2015 ARZ074-LAZ007-142100- ASHLEY-MOREHOUSE- 253 PM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 40 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE SPORADIC POWER OUTAGES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. ARZ075-LAZ008-009-015-016-023>026-MSZ018-019-034-035-040-041-047- 053-059-060-142100- CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-WASHINGTON-HUMPHREYS- ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS- 253 PM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A SQUALL LINE WILL PUSH EASTWARD ACROSS THE REGION THROUGH THE REMAINDER OF THIS AFTERNOON. DAMAGING WIND GUSTS WILL BE POSSIBLE ALONG THIS LINE...AND A TORNADO CANNOT BE COMPLETELY RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) THROUGH THIS AFTERNOON AHEAD OF THE SQUALL LINE...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED REGION WITH WIND GUSTS UP TO 50 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE SPORADIC POWER OUTAGES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ025>033-036>039-042>046-048>052-054>058-061>066-072>074-142100- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 253 PM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON INTO THIS EVENING A SQUALL LINE WILL PUSH EASTWARD ACROSS THE REGION THIS EVENING. DAMAGING WIND GUSTS WILL BE POSSIBLE ALONG THIS LINE...AND A TORNADO CANNOT BE COMPLETELY RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) THROUGH EARLY TO MID EVENING AHEAD OF THE SQUALL LINE...SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED REGION WITH WIND GUSTS OVER 40 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE SPORADIC POWER OUTAGES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH THIS EVENING. 50 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Dec 13, 3:22 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CST SUN DEC 13 2015
LAZ008-009-016-132145-
EAST CARROLL LA-MADISON LA-WEST CARROLL LA-
322 PM CST SUN DEC 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST CARROLL...
NORTH CENTRAL MADISON AND EAST CARROLL PARISHES UNTIL 345 PM CST...
AT 322 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MONTICELLO...OR 14 MILES SOUTHWEST OF TRANSYLVANIA...MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TRANSYLVANIA AROUND 335 PM CST.
LAKE PROVIDENCE AND SHELBURN AROUND 345 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3293 9121 3291 9120 3290 9118 3290 9115
3292 9113 3281 9116 3275 9116 3273 9106
3247 9138 3253 9147 3254 9144 3256 9143
3258 9145 3259 9154
TIME...MOT...LOC 2122Z 221DEG 48KT 3259 9141
ECSpecial weather statement, Dec 13, 3:55 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CST SUN DEC 13 2015
LAZ009-MSZ034-040-041-132245-
EAST CARROLL LA-SHARKEY MS-ISSAQUENA MS-WASHINGTON MS-
355 PM CST SUN DEC 13 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST CARROLL PARISH...
SOUTHERN WASHINGTON...NORTHWESTERN SHARKEY AND NORTHWESTERN ISSAQUENA
COUNTIES UNTIL 445 PM CST...
AT 355 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TRANSYLVANIA...MOVING NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LAKE PROVIDENCE AROUND 400 PM CST.
SHELBURN AROUND 405 PM CST.
GLEN ALLAN AND GRACE AROUND 420 PM CST.
HOLLANDALE AROUND 430 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAYERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3300 9120 3300 9117 3304 9113 3306 9112
3309 9116 3313 9114 3314 9109 3322 9109
3323 9106 3313 9070 3264 9118 3273 9133
TIME...MOT...LOC 2155Z 206DEG 52KT 3273 9124
22Special weather statement, Dec 13, 4:13 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CST SUN DEC 13 2015
ARZ075-MSZ034-132245-
CHICOT AR-WASHINGTON MS-
413 PM CST SUN DEC 13 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHICOT AND NORTHERN
WASHINGTON COUNTIES UNTIL 445 PM CST...
AT 412 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WAYSIDE...OR OVER AVON...MOVING NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
LELAND AND METCALFE AROUND 425 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3353 9076 3335 9076 3316 9100 3322 9117
3353 9102
TIME...MOT...LOC 2212Z 208DEG 50KT 3326 9104
ECLocal storm report, Dec 13, 4:30 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG VICKSBURG 32.33N 90.87W
12/13/2015 WARREN MS EMERGENCY MNGR
NUMEROUS TREES AND SOME POWER LINES WERE DOWN.
&&
27Special weather statement, Dec 13, 4:44 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CST SUN DEC 13 2015
LAZ016-MSZ040>042-047-132330-
MADISON LA-SHARKEY MS-ISSAQUENA MS-WARREN MS-YAZOO MS-
444 PM CST SUN DEC 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON PARISH...
SOUTHWESTERN YAZOO...NORTHERN WARREN...SOUTHERN SHARKEY AND
SOUTHEASTERN ISSAQUENA COUNTIES UNTIL 530 PM CST...
AT 443 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR VICKSBURG...MOVING NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
REDWOOD AROUND 455 PM CST.
VALLEY PARK AND OAK RIDGE AROUND 500 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENTONIA...CARY...
SATARTIA AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3282 9093 3265 9034 3250 9056 3250 9059
3247 9060 3226 9091 3238 9108
TIME...MOT...LOC 2243Z 218DEG 50KT 3239 9094
22Local storm report, Dec 13, 5:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM NON-TSTM WND DMG HAZLEHURST 31.86N 90.39W
12/13/2015 COPIAH MS PUBLIC
FEW TREES DOWNED BY GRADIENT WINDS DURING THE AFTERNOON
IN TOWN
&&
BRYANTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:46 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 29 min |
| Dec 13, 4:13 PM CST | Special Weather Statement | JAN | Washington | 32 min |
| Dec 13, 4:44 PM CST | Special Weather Statement | JAN | Warren | 46 min |
| Dec 13, 4:54 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 51 min |
| Dec 13, 5:20 PM CST | Special Weather Statement | JAN | Humphreys | 40 min |
| Dec 13, 5:48 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 57 min |
| Dec 13, 5:52 PM CST | Special Weather Statement | JAN | Hinds | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.